On the Exact Asymptotics of the Best Relative Approximations of Classes of Periodic Functions by Splines

Authors

  • N. V. Parfinovych Днепропетр. нац. ун-т

Abstract

We obtain the exact asymptotics (as n → ∞) of the best L 1-approximations of classes Wr1 of periodic functions by splines sS 2n, r − 1 and sS 2n, r + k − 1 (S 2n, r is the set of 2π-periodic polynomial splines of order r and defect 1 with nodes at the points kπ/n, k ∈ Z) under certain restrictions on their derivatives.

Published

25.04.2001

Issue

Section

Research articles

How to Cite

Parfinovych, N. V. “On the Exact Asymptotics of the Best Relative Approximations of Classes of Periodic Functions by Splines”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 4, Apr. 2001, pp. 489-00, https://umj.imath.kiev.ua/index.php/umj/article/view/4270.